# SDR AALA202501242318

- Difficulty date: January 3, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 66,469 hours, 27,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 192CR DOOR BEAM LANDING HAS A WORN SPOT. ACCOMPLISHED PERMANENT REPAIR AT 192CR BEAM LANDING. PER B737NG SRM 57-10-13-2R PROCEDURE 3.
